# SDR ASOA201001961

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 893-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE WALL SEAT TRACK AT FS 893.00 TO FS 969.00 HAS AREAS OF CORROSION.   REMOVED CORRODED SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALL NEW TRACK. INSTALLED NEW SEAT TRACK IAW AMM 53-00-43-400-801.
